# SDR SWAA097317

- Difficulty date: November 11, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N656SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28401
- Aircraft time: 40,582 hours, 32,566 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Fitting
- Part number: 6546452
- Condition: Broken
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND NR 5 GRND SPOILER OUTBOARD ATTACH FITTING BROKEN.  REMOVED AND REPLACED NR 5 SPOILER ASSY PER MM.
